# SDR DALA2022121308046

- Difficulty date: December 10, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 85,485 hours, 15,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND AFT LEFT EXIT SIGN INOPERATIVE.  R & R THE BATTERY PACK IAW AMM 33-51. EXIT SIGN OPS NORMAL. OK FOR SVC.
